# SDR RMXA2009111001

- Difficulty date: November 1, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N264MW
- Make and model: Snias AS350BA
- Aircraft serial: 2679
- Aircraft time: 3,551 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 074078030
- Part serial: 391M
- Condition: Leaking
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, MEDCREW DETECTED FUEL ODOR AND AT 100 FT PILOT DETECTED FUEL ODOR AND RETURNED TO BASE. START VALVE LEAKING.
